Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken wrong dosage of antibiotics after surgical abortion. Is this a problem?

Hi, I had a surgical abortion whilst awake on Friday 23rd November at 10 weeks and 2 days pregnant. I was in a bit of a daze and shock after the treatment so when the nurse was instructing me about my dosage for my antibiotics it was a blur and since I have been taking 2 a day. I realised a few days ago I was only meant to be taking 1 a day and I have now run out of antibiotics. Is this a problem when I do remember the nurse saying I needed to take them for 2 weeks after the procedure? Also for the past couple of days I have been having what I would self diagnose as the symptoms for thrush, but can I be sure it is that considering that kind of procedure? Many thanks.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response

whats the name of your antibiotic and what the doseage in 1 tablet i.e. mg ?

Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor